# SDR ASOA201101377

- Difficulty date: July 25, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 27,203 hours, 23,559 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT LBL 27.50, WL 130 APPROX .3" IN LENGTH 60 PERCENT FSH, FAILED NDTP INSPECTION. REPAIRED IAW REO 601R-53-61-1541.
